MathSciNet Relay Station
MathSciNet bibliographic data
MR2381205 47A05 (47A10 47A53 47B37)
Chandler-Wilde, Simon N.; Lindner, Marko Sufficiency of Favard's condition for a class of band-dominated operators on the axis. J. Funct. Anal. 254 (2008), no. 4, 1146–1159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement